Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

My wife used crystal meth for a night and now is vomiting every half hour with headache

My wife used crystal meth for a night and now is vomiting every half hour with headache . can t keep food or water down constantly vomiting and has headache
Asked On : Sat, 29 Jan 2011
Answers:  4 Views:  2552
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Crystal meth is known to cause excessive vomiting and also raise blood pressure. You need to wait no longer but take her to the ER to rule out any major complication. Kindly advise her to stop using such drugs as they can be life threatening and known to cause heart attacks and sudden death as well. She may need to get enrolled in Rehabilitation program. Do not delay. Keep her well hydrated with plenty of water till then.
Answered: Mon, 19 Sep 2011
I find this answer helpful
General & Family Physician Dr. Jitender Chauhan's  Response
Hello,welcome to Healthcaremagic. The symptoms of vomiting and headache are possibly due to crystal meth usage. As you have described the symptoms to be severe i would recommend to you to take her to ER immediately. She needs prompt medical support and treatment. You should also take care that she abstains from future use of such substances. Wish her good health.
Answered: Sat, 1 Oct 2011
I find this answer helpful
  User's Response
HELLO...

WELCOME TO HCM ....

FOR CHRONIC HEADCHE WITH VOMITING , MIGRAINE , GASTRIC HEADCHE . THERE ARE SO GOOD MEDICINE IN HOMOEOPATHY . LIKE GLONOINE, BELLDO. , IPECA. MANY MORE . WORK WELL ON ALL CHRONIC ALIMENT . BUT FOR SELECTION WE REQUIRED DETAIL HISTORY. IF YOU WANT FROM ME ONLINE THAN MAIL ME ON drvipul2001@gmail.com

BYE AND TAKE CARE...
Answered: Mon, 19 Sep 2011
  Anonymous's Response
I've recently experienced similar problems on three separate uses of crystal, where sometime after the drug has come up I'll randomly feel very queasy/nauseous and uncomfortable to the point I have to distract myself from it. I will inevitably throw up the contents of my stomach and anything else I eat that day; I even have trouble keeping water down. It's very uncomfortable, and unfortunately usually lasts the next day after using, although much less severe...if it's just nausea then I'd recommend OTC anti-emetics, I take gravol and meclizine hcl which provides some relief. It's not serious, many, many crystal users experience it, and most likely it has more to do with a lack of tolerance/experience of meths effects. Hope you can kill the nausea!
Answered: Sun, 6 Feb 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor